CHAOTIC MEASURES AND SCALING LAWS FOR SUPERCRITICAL CIRCLE MAP
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1990, Vol. 39 Issue (11): 1705-1713    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
CHAOTIC MEASURES AND SCALING LAWS FOR SUPERCRITICAL CIRCLE MAP
WANG GUANG-RUI, CHEN SHI-GANG
应用物理与计算数学研究所,北京,100088
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn